Please use this identifier to cite or link to this item:
Title: Un recíproco de un teorema de A. Wilansky
Author: Canela Campos, Miguel Ángel
Keywords: Espais localment convexos
Locally convex spaces
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: In this paper, we try to state a reciprocal of . a result of A. Wilansky : The dual of a Mazur space, provided with the topology of convergence on null sequences, is complete. Until now, we have proved this converse when the space is complete with respect to Mackey-convergence . To do this, we use a characterization of this type of completeness given by P. Dierolf.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 21, p. 163-165
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
008673.pdf62.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.